On commuting ordinary differential operators with polynomial coefficients corresponding to spectral curves of genus two
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1669-1675
https://doi.org/10.4134/BKMS.b160685
Published online September 30, 2017
Valentina N. Davletshina, Andrey E. Mironov
Novosibirsk State University, Novosibirsk State University
Abstract : The group of automorphisms of the first Weyl algebra acts on commuting ordinary differential operators with polynomial coefficient. In this paper we prove that for fixed generic spectral curve of genus two the set of orbits is infinite.
Keywords : commuting ordinary differential operators, the first Weyl algebra
MSC numbers : 37K20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd